Show simple item record

dc.contributor.authorSaeed Alipour Parsa
dc.contributor.authorIsa Khaheshi
dc.contributor.authorMehdi Memaryan
dc.contributor.authorMohammadreza Naderian
dc.date.accessioned2017-10-24T11:51:58Z
dc.date.available2017-10-24T11:51:58Z
dc.date.issued2016-Nov
dc.identifier.citationrft.volume=12&rft_val_fmt=info%3Aofi%2Ffmt%3Akev%3Amtx%3Ajournal&rft.spage=609&rft.issue=6&rft.epage=612&ctx_ver=Z39.88-2004&rft.jtitle=Future+cardiology&rft.date=2016
dc.identifier.issn1744-8298
dc.identifier.urihttp://dsp.sbmu.ac.ir/xmlui/handle/123456789/78558
dc.description.abstractTo present an unusual case in order to clarify one of the most important differential diagnoses of ST-elevation myocardial infarction in a postmenopausal woman. A 72-year-old woman with asthma attack and retrosternal chest pain was presented to our emergency unit. She had used albuterol spray ten-times before admission due to accentuated dyspnea. Initial ECG revealed ST-segment elevation in leads V1-V6, I and aVL. Emergent coronary angiography indicated normal coronary arteries, and left ventriculography showed significant akinesia of apical segments. This unusual case emphasizes the fact that emergency physicians and cardiologists should be familiar with Takotsubo cardiomyopathy following overuse of β2-agonist due to asthma attack that can mimic ST-elevation myocardial infarction.
dc.sourceFuture cardiology
dc.titleTakotsubo cardiomyopathy following recurrent doses of albuterol due to asthma attack: a very rare case report.


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record